# SDR DALA2021121407716

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 12,000 hours, 6,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3009 EPSU AFT L 13WL FAULT MESSAGE ON EPSU SYS TEST. CORRECTIVE ACTION: R/R EPSU 13WL PER A321 AMM 33-51-38 EPSU SYSTEM TEST PASSED. (6177862)
